# SDR AALA202009019015

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,252 hours, 25,057 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10116
- Condition: False Indication
- Location: Windshear
- Part time: 500,270 hours, 500,084 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF WITH TAKEOFF POWER ADVANCED, RECEIVED WINDSHEAR RED PREDICTIVE ALERT. REJECTED TAKEOFF. ON TAKE OFF RUNWAY AND AT TAXIING TO GATE GOT WARNING AGAIN. WINDSHEAR RADAR WAS OFF. REMOVED AND REPLACED WINSHEAR RADAR RIGHT IAW AMM 34-43-41.
